Célariès, B, Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2019) Universality and models for semigroups of operators on a Hilbert space. Journal of Operator Theory, 82 (1). pp. 173-188. ISSN 0379-4024
Abstract
This paper considers universal Hilbert space operators understood in the sense of Rota, and gives criteria for universality of semigroups in the context of uniformly continuous semigroups and contraction semigroups. Specific examples are given. Universal semigroups provide models for these classes of semigroups: following a line of research initiated by Shimorin, models for concave semigroups are developed, in terms of shifts on reproducing kernel Hilbert spaces.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | universal operator; C 0 -semigroup; Wold-type decomposition; concave operator; reproducing kernel; Toeplitz operator |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 26 Sep 2018 14:36 |
Last Modified: | 25 Jul 2019 15:13 |
Status: | Published |
Publisher: | Academia Romana |
Identification Number: | 10.7900/jot.2018apr12.2232 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:136195 |